MAUDE Adverse Event Report: ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number TITANIUM SWIVELOCK, 4.75X19.1MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/17/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-2324slm 4.75 mm x 24.5 mm self punching, vented, suture anchor, swivelock suture that holds the tip of the anchor was cut when using the anchor.This was discovered during use with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed by the attached picture, which shows the sutures have been cut/damaged.No pictures of the eyelet and screw were attached.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.Per dfu-0087-eo - g.Precautions - 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper surgical technique/bone preparation, misalignment of insertion, and/or excessive force used for prying/leveraging the device during insertion.

Brand Name
TITANIUM SWIVELOCK, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23743465
Report Number1220246-2025-05473
Device Sequence Number21419931
Product Code MAI
UDI-Device Identifier00888867026940
UDI-Public(01)00888867026940(11)250611(17)300531(10)15450297
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTITANIUM SWIVELOCK, 4.75X19.1MM
Device Catalogue NumberAR-2324SLM
Device Lot Number15450297
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown